# SDR DALA2017031101953

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 756-856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK BS 756 - 856, LBL 44.5, HAS CORRODED, SCRATCHED, AND GOUGED.   BLENDED THE SEAT TRACK AND FOUND OUT OF LIMITS IAW SRM 53-20-52-1A.  REPLACED THE SEAT TRACK IAW SRM 53-20-52-2R.
